css.php

7th Northeast Probability Seminar

Seventh Northeast Probability Seminar

The seventh Northeast Probability Seminar (NEPS) will be held at the
Courant Institute of Mathematics at New York University November
20th and 21st, 2008.

Thursday’s activities will be held in rooms 914/912 at the Kimmel
Center, Friday’s in room 109 at the Courant. (Kimmel Center is at 60
Washington Square South, and the Courant Institute for Mathematical
Sciences is at 251 Mercer Street.)

 

There will be time for short, informal presentations as at the Seminar
on Stochastic Processes.

Tentative schedule:

Thursday, Nov. 20th: Room 914/912 Kimmel Center
    (60 Washington Square South)
Morning Session: Chair Victor de la Peña
9:30 – 10:15 am     Registration, light refreshments
10:15 – 10:30 am     Opening Remarks, Gérard Ben Arou
10:30 – 11:30 am     Marek Biskup (UCLA)
“Random conductance model”
11:30 – 11:45 pm     break
11:45 – 12:45 pm     David Aldous (University of California Berkeley)
“Spatial Random
Networks”
12:45 – 2:15 pm     Lunch break
Afternoon Session: Chair John Verzani
2:15 – 3:15 pm     10-15 minute informal talks and discussion
3:15 – 3:30 pm     break
3:30 – 4:30 pm     10-15 minute informal talks and discussion
Including presentations by these supported postdocs and graduate students:
Arnab Sen (UC Berkeley) Spectra of Random Trees
Ruoting Gong (GA Tech)
Viscosity and Principal-Agent Problem
Sergio Almada (GA Tech)
Asymptotic estimates on the exit distribution of a bounded
    domain for a small noise diffusion driven by white noise
Dongsheng Wu (Univ. Ala, Huntsville)
Regularity of ILT of FBM
Bob Wooster (U Conn) Evolution systems of measures for
non-autonomous SDEs
Brigitta Vermiesi (Rochester)
Non-intersecting biased random walks on cylinders
Trevis J. Litherland (Georgia Tech)
On the Limiting Shape of Random Young Tableaux
    for Markovian Words
Daniel Remenik (Cornell)
Chaos in a spatial epidemic model
4:45 – 5:45     Conference Reception, 13th floor of the Courant Institute
6:30 –     Conference Dinner at
    DARNA
    600 Columbus Ave at 89th Str.
    212-721-9123
Friday, Nov. 21st: Room
109, Courant Institute of
Mathematical Sciences
    (251 Mercer Street)
Morning Session: Chair Dan Ocone
9:30 – 10:30 am     Nina Gantert (Universität Münster )
“Asymptotics for the survival probability in a supercritical branching random walk”
10:30 – 11:00 am     Refreshments
11:00 – Noon     Gordon Slade (University of British Columbia)
“Random walks and critical percolation”
Noon – 1:30 pm     Lunch break
Afternoon Session: Chair Wenbo Li
1:30 – 2:15 pm     10-15 minute informal talks and discussion
2:15 – 2:30 pm     break
2:30 – 3:30 pm     10-15 minute informal talks and discussion
Including presentations by these supported postdocs and graduate students:
Mang Wu (U Conn) A Brownian motion on the
group of orientation
    preserving diffeomorphisms of the unit circle.
John Mayberry (Cornell) Gaussian
Perturbations of Circle Maps: A Spectral Approach
Vlad Vysotsky (Univ. of Delaware)
A functional limit theorem for the position of particle
    moving in random medium
Alexandra Chronopoulou (Purdue)
Hurst Index Estimation and Reproduction Property
    for non-Gaussian Hermite processes
George Fellouris (Columbia)
Asymptotically Optimal Schemes in Decentralized Detection
Hongzhong Zhang (CUNY GC)
Drawdowns and rallies in a finite time-horizon
Libor Pospisil (Columbia)
Formulas for Stopped Diffusion Processes with Stopping
    Times Based on Drawdowns and Drawups
Social activities:

A reception and dinner will be held Thursday night after the activities.